# SDR DALA2016042103126

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 40,283 hours, 27,950 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut Plate
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER MID SPAN PANEL HORSE COLLAR NUTPLATES WORN.  REPAIRED OVERSIZE FASTENER HOLE IAW PRI 545887-14, REV 0, ER/A 545887-14, REV. O AND REPLACED NUTPLATES IAW SRM 51-41-01.  REF LOG NR 2453267 FOR CORRECT MAJOR REPAIR ANNOTATION.
